# SDR SWAA990718

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 1032698
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, NR 2 ENGINE OIL BYPASS FILTER LIGHT CAME ON.  DIVERTED TO LAS WITH THRUST LEVER BACK TO IDLE, LIGHT REMAINED ON AND WENT OUT DURING DESCENT.  INSPECTED NR 2 OIL FILTER AND FOUND NO CONTAMINANTS.  DRAINED ALL OIL FROM TANK AND RESERVICED.  OIL FILTER BYPASS STILL REMAINED LIT.  REMOVED AND REPLACED OIL DIFFERENTIAL SWITCH AND ALL CHECKED GOOD PER MM.
